Skip Main Navigation
Page Content
This event has ended

Save This Event

Event Saved

PROJECT ENTREPRENEUR SUMMIT | NYC: The Fundamentals of Funding

Project Entrepreneur

Friday, October 21, 2016 from 1:00 PM to 6:00 PM (EDT)

PROJECT ENTREPRENEUR SUMMIT | NYC: The Fundamentals of...

Registration Information

Type End Quantity
RSVP Ended Free  

Event Details

 


 

The Project Entrepreneur Summit | NYC: Fundamentals of Funding offers aspiring and early-stage women entrepreneurs the chance to connect with one another and workshop their ideas with some of the brightest entrepreneurs and investors. Workshop leaders and speakers include Jenny Fleiss (Co-Founder, Rent the Runway), Melissa Ben-Ishay (Co-Founder, Baked By Melissa), Shan-Lyn Ma (Founder, Zola), and Alexandra Wilkis Wilson (Co-Founder, GLAMSQUAD and Gilt).

Please visit our website for full details on the program.

 

SCHEDULE:

1:00-1:30pm       Check in

1:30- 1:40pm      Welcome Remarks

1:40-2:30pm       Keynote Conversation

2:30-2:40pm       10 Minute Break

2:40- 3:40pm      Workshop #1

3:40-3:50pm       10 Minute Break

3:50-4:50pm       Workshop #2

5:00-6:00pm       Wrap Up & Cocktails

 

Location:
New York Stock Exchange
2 Broad Street
New York, NY 10005

Attendees must bring ID

 



 

Featured Speakers 

 

 

 Jenny Fleiss

Co-Founder & Head of Logistics of Rent the Runway

 

 

Melissa Ben-Ishay

Co-Founder of Baked By Melissa


 

Rachel Sklar 

Co-Founder & CEO of The Li.st

 

 

 

Lori Feinsilver

Head of Community Affairs & Corporate Responsibility, UBS Americas

 

 


 

Workshops

 

 

 

 

 

   Divya Gugnani, Co-Founder of Wander Beauty

&

Alexandra Wilkis Wilson, Co-Founder of GLAMSQUAD and Gilt

 

Concept to Company

Join serial entrepreneurs Alexandra Wilkis Wilson and Divya Gugnani for an interactive discussion on turning your idea into a scalable business.

 

 


 

 

 

 Shan-Lyn Ma

Founder & CEO, Zola


Finding Market Validation 

Market validation is a central element that potential funders look for, and Shan-Lyn Ma, CEO and Founder of Zola will share strategies for finding product-market fit, including the early stage product development strategies she used to develop the wedding registry concept, and to develop various products at Gilt Groupe. The average life of a start-up is 7 years, which makes it even more important to validate your idea before devoting the next 7 years of your life to it!

 



 

 

 

 Janet Kraus

Founder & CEO, peach

 

So, You Think You Are Ready to Fundraise?

Serial entrepreneur and CEO/Founder of Peach, Janet Kraus, will work with the audience to consider and answer three crucial questions: 1) Will you build your company by bootstrapping alone or will you raise money from outside sources? 2) How do you know when you are ready to fundraise? 3) What is the right next step for you?

 

 


 

 

 

 

Monique Woodard

Venture Partner at 500 Startups & Co-Founder of Black Founders

 &  

Hayley Barna

Venture Partner at First Round Capital

 

Questions to Ask Before You Raise Money
 

What kind of company do you want to build? How do you identify an idea that will scale? Monique Woodard, Venture Partner at 500 Startups & Co-Founder of Black Founders will take early stage entrepreneurs through the thought process so that when it comes time to fundraise, you are prepared.

 

 


 


 

Fran Hauser

Early Stage Investor

 

The Perfect Pitch

What does a perfect investment pitch deck look like? Fran Hauser will share the content that is critical to have in your deck, based on listening to hundreds of pitches over the years and identifying the common themes in the ones that hit the mark.

 

 


 


Ramona Ortega

Founder & CEO of Mi Dinero Mi Futuro

 

Getting to Yes

Getting to "Yes" will cover strategies for developing strong and value added relationships with investors to get to yes with less stress.

 

 


 

 

 

   Community Advisors

   
                     

 

                                                

 


 

Official Media Partner

 


Have questions about PROJECT ENTREPRENEUR SUMMIT | NYC: The Fundamentals of Funding? Contact Project Entrepreneur

When & Where


New York Stock Exchange
2 Broad Street
New York, NY 10005

Friday, October 21, 2016 from 1:00 PM to 6:00 PM (EDT)


  Add to my calendar
PROJECT ENTREPRENEUR SUMMIT | NYC: The Fundamentals of Funding
Things to do in New York, NY Conference Business

Interested in hosting your own event?

Join millions of people on Eventbrite.

Please log in or sign up

In order to purchase these tickets in installments, you'll need an Eventbrite account. Log in or sign up for a free account to continue.